# SDR CA970115006

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469C
- Condition: Failed
- Location: #2 Engine
- Part time: 2,253 hours
- Component: Sundstrandem
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) AIRCRAFT REJECTED TAKEOFF DUE TO #2 GENERATOR TRIPPING OFF LINE. INTEGRATED DRIVE GENERATOR REPLACED.
